| Catalog Number |
2434-0007 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite infusion set had flow issues the following information was received by the initial reporter with the following verbatim: it has been brought to my attention that in a few separate occasions the iv tubing below (reference # (b)(4)) will begin priming however once it gets to the filter it will stop.
Additional Manufacturer Narrative
The customer reported that the infusion set would not prime when the fluid would get to the filter.One photo was received of an infusions set.Evaluation of the photo does not show the flow issues - fluid blockage that the customer reported by the customer.The customer complaint of flow issues - fluid blockage could not be verified.Due to no physical sample being received, a full investigation could not be performed and a root cause could not be determined.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.